dimiter vassilev
dimiter vassilev
Dirección de correo verificada de unm.edu - Página principal
TítuloCitado porAño
Symmetry properties of positive entire solutions of Yamabe-type equations on groups of Heisenberg type
N Garofalo, D Vassilev
Duke Mathematical Journal 106 (3), 411-448, 2001
1022001
Regularity near the characteristic set in the non-linear Dirichlet problem and conformal geometry of sub-Laplacians on Carnot groups
N Garofalo, D Vassilev
Mathematische Annalen 318 (3), 453-516, 2000
792000
Conformal paracontact curvature and the local flatness theorem
S Ivanov, D Vassilev, S Zamkovoy
Geometriae Dedicata 144 (1), 79-100, 2010
542010
Quaternionic contact Einstein structures and the quaternionic contact Yamabe problem
S Ivanov, I Minchev, D Vassilev
American Mathematical Society 231 (1086), 2014
52*2014
Extremals for the Sobolev inequality and the quaternionic contact Yamabe problem
SP Ivanov, DN Vassilev
World Scientific, 2011
412011
Extremals for the Sobolev inequality and the quaternionic contact Yamabe problem
SP Ivanov, DN Vassilev
World Scientific, 2011
412011
Extremals for the Sobolev inequality and the quaternionic contact Yamabe problem
SP Ivanov, DN Vassilev
World Scientific, 2011
412011
Extremals for the Sobolev inequality and the quaternionic contact Yamabe problem
SP Ivanov, DN Vassilev
World Scientific, 2011
412011
Extremals for the Sobolev inequality and the quaternionic contact Yamabe problem
SP Ivanov, DN Vassilev
World Scientific, 2011
412011
Extremals for the Sobolev inequality and the quaternionic contact Yamabe problem
SP Ivanov, DN Vassilev
World Scientific, 2011
412011
Quaternionic contact Einstein structures and the quaternionic contact Yamabe problem
S Ivanov, I Minchev, D Vassilev
American Mathematical Society 231 (1086), 2014
392014
Conformal quaternionic contact curvature and the local sphere theorem
S Ivanov, D Vassilev
arXiv preprint arXiv:0707.1289, 2007
362007
Extremals for the Sobolev inequality on the seven-dimensional quaternionic Heisenberg group and the quaternionic contact Yamabe problem.
S Ivanov, I Minchev, D Vassilev
J. Eur. Math. Soc. (JEMS) 12 (4), 1041–1067, 2010
312010
Extremals for the Sobolev inequality on the seven dimensional quaternionic Heisenberg group and the quaternionic contact Yamabe problem
S Ivanov, I Minchev, D Vassilev
arXiv preprint math/0703044, 2007
312007
Non-Kaehler heterotic string solutions with non-zero fluxes and non-constant dilaton
M Fernández, S Ivanov, L Ugarte, D Vassilev
J. High Energy Phys. 6, 073, 2014
282014
The sharp lower bound of the first eigenvalue of the sub-Laplacian on a quaternionic contact manifold
S Ivanov, A Petkov, D Vassilev
The Journal of Geometric Analysis 24 (2), 756-778, 2014
202014
Lp estimates and asymptotic behavior for finite energy solutions of extremals to Hardy-Sobolev inequalities
D Vassilev
Transactions of the American Mathematical Society 363 (1), 37-62, 2011
20*2011
Strong unique continuation properties of generalized Baouendi–Grushin operators
N Garofalo, D Vassilev
Communications in Partial Differential Equations 32 (4), 643-663, 2007
202007
Existence of solutions and regularity near the characteristic boundary for sub-Laplacian equations on Carnot groups
D Vassilev
Pacific journal of mathematics 227 (2), 361-397, 2006
202006
An Obata type result for the first eigenvalue of the sub-Laplacian on a CR manifold with a divergence-free torsion
S Ivanov, D Vassilev
Journal of Geometry 103 (3), 475-504, 2012
162012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20